Categorial approach to global transformations of the n -th order linear differential equations

František Neuman

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 4, page 350-355
  • ISSN: 0528-2195

How to cite

top

Neuman, František. "Categorial approach to global transformations of the $n$-th order linear differential equations." Časopis pro pěstování matematiky 102.4 (1977): 350-355. <http://eudml.org/doc/19356>.

@article{Neuman1977,
author = {Neuman, František},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {350-355},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Categorial approach to global transformations of the $n$-th order linear differential equations},
url = {http://eudml.org/doc/19356},
volume = {102},
year = {1977},
}

TY - JOUR
AU - Neuman, František
TI - Categorial approach to global transformations of the $n$-th order linear differential equations
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 4
SP - 350
EP - 355
LA - eng
UR - http://eudml.org/doc/19356
ER -

References

top
  1. O. Borůvka, Linear differential transformations of the second order, The English Univ. Press, London 1971. (1971) Zbl0222.34002MR0463539
  2. O. Borůvka, Teopия глобальных свойств обыкновенных линейных дифференциальных уравнений второго порядка, Дифференциальные уравнения 12 (1976), 1347-1383. (1976) 
  3. [3J M. Hasse & L. Michler, Theorie der Kategorien, VEB, Berlin 1966. (1966) Zbl0192.09701MR0213411
  4. E. E. Kummer, De generali quadam aequatione differentiali tertii ordinis, Progr. Evang. Royal & State Gymnasium, reprinted in J. Reine Angew. Math. (Crelle Journal) I00 (1887), 1-10. Zbl18.0297.01
  5. M. Laguerre, Sur les equations differentielles lineaires du troisieme ordere, Comptes rendus S3 (1879), 116-119. Zbl10.0402.02
  6. F. Neuman, Geometrical approach to linear differential equations of the 11-th order, Rend. Mat. 4 (1972), 579-602. (1972) Zbl0257.34029MR0324141
  7. F. Neuman, Global transformations of linear differential equations of the n-th order, Kniž- nice odb. a věd. spisu VUT Brno, B-56 (1975), 165-171. (1975) Zbl0337.34015MR0382768
  8. F. Neuman, L 2 -solutions of y ' ' = q ( t ) y and a functional equation, Aequationes Math. 6 (1971), 162-169. (1971) Zbl0225.34022MR0291562
  9. F. Neuman, A role of Abel's equation in]the stability theory of differential equations, Aequationes Math. 6 (1971), 66-70. (1971) Zbl0215.43803MR0299899
  10. F. Neuman, Distribution of zeros of solutions of y ' ' = q ( t ) y in relation to their behaviour in large, Studia Sci. Math. Hungar. 8 (1973), 177-185. (1973) Zbl0286.34050MR0333344
  11. F. Neuman, On a problem of transformations between limit-circle and limit-point differen- tial equations, Proc. Roy. Soc. Edinbutgh, Sect. A. 72 (1973/74), 187-193. (1973) MR0385226
  12. F. Neuman, On solutions of the vector functional equation y ( ξ ( ( x ) ) = f ( x ) · A · y ( x ) , to appear in Aequationes Math. I5 (1977). (1977) Zbl0375.34013MR0467061
  13. P. Stackel, Ober Transformationen von Differentialgleichungen, J. Reine Angew. Math. (Crelle Journal) III (1893), 290-302. 
  14. J. Tabor, Characterization of subgroupoids of a given groupoid, Tensor 29 (1975), 64-68. (1975) Zbl0294.20053MR0382532
  15. E. J. Wilczynski, Projective differential geometry of curves and ruled surfaces, Teubner - Leipzig 1906. (1906) Zbl37.0620.02

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.